# SDR HNA2008F00049

- Difficulty date: August 20, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST REAR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB.  OPS CHECK GOOD.  (S)
